Revista Matemática Iberoamericana


Full-Text PDF (286 KB) | Metadata | Table of Contents | RMI summary
Volume 14, Issue 1, 1998, pp. 71–93
DOI: 10.4171/RMI/235

Published online: 1998-04-30

Asymptotic behavior of global solutions to the Navier–Stokes equations in $\mathbb R^3$

Fabrice Planchon[1]

(1) Institut Galilée, Université Paris 13, Villetaneuse, France

We construct global solutions to the NavierStokes equations with initial data small in a Besov space. Under additional assumptions we show that they behave asymptotically like self-similar solutions.

No keywords available for this article.

Planchon Fabrice: Asymptotic behavior of global solutions to the Navier–Stokes equations in $\mathbb R^3$. Rev. Mat. Iberoam. 14 (1998), 71-93. doi: 10.4171/RMI/235